MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE
Catalog Number 305060
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 3ml ll w/ndl 18x1-1/2 blunt fill had a scale marking issue.The following information was provided by the initial reporter: "we have found several syringes that were not stamped correctly during production.It appears they have all came from lot # 3173932.I have included a photo of the syringe missing all the lines and partial of the numbers and the front of a package with all the lot # and info needed.I currently have 14 they came from several different packaged boxes but all the same lot number so far.I know there were a few that were thrown away thinking it was a fluke issue until we discovered it was happening more." product: bf305060~tpmecc.Product name: syringe 3ml luer-lok w/blunt fill needle.
 
Event or Problem Description
Material#: 305060 lot#: 3173932.It was reported by the customer that the rcc received a complaint via email.Email(s) attached.We have found several syringes that were not stamped correctly during production.It appears they have all came from lot # 3173932.I have included a photo of the syringe missing all the lines and partial of the numbers and the front of a package with all the lot # and info needed.I currently have 14 they came from several different packaged boxes but all the same lot number so far.I know there were a few that were thrown away thinking it was a fluke issue until we discovered it was happening more.Product: bf305060~tpmecc, product name: syringe 3ml luer-lok w/blunt, fill needle.
 
Additional Manufacturer Narrative
Four photos of 3ml luer-lok syringes were received by bd.A quality engineer was able to examine the photos from batch 3173932 regarding item 305060.Two of the images are close-up images showing a sealed package from the top web view with applicable product information.Two other images each show a syringe in the sealed package with mostly missing print, however one shows the print from the zero line to the 2ml graduation line is grossly skewed.The condition observed is non-conforming per product specification.Potential root cause for the scale marking defects is associated with the marking process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.A device history record review was completed for provided lot number 3173932 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18587456
Report Number1213809-2024-00034
Device Sequence Number7140147
Product Code FMF
UDI-Device Identifier30382903050605
UDI-Public(01)30382903050605
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305060
Device Lot Number3173932
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown